# SDR DALA2015120107349

- Difficulty date: November 30, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 52,210 hours, 18,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 215
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM EXT FUSELAGE SKIN BOTTOM SIDE HAS 6" LENGTH DENT LOCATED JUST FWD OF BS 215.25 FRAME REMOVAL 3".  REPAIRED BOTTOM EXT FUSELAGE SKIN FWD OF BS 215.25 AND RBL3 IAW ERA 539249-14, ORIGINAL REV AND PRI 539249-14, REV 0 AND 1.  CLOSED LOG AND REMOVED MONITOR INSPECTION.
